# SDR FDEA202208111961

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24176
- Aircraft time: 72,396 hours, 28,250 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 113N16352
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R. WING T/E WIGGLE PLATE IS CRACKED, O/B OF THE I/B FLAP, BELOW # 8 SPOILER REMOVE AND REPLACED WIGGLE PLATE PER BAD DWG 113N1630  REV C
